Sign in to follow this  
Followers 0
HomeBoy

[V8.0 Ground Combat] Using medipack

2 posts in this topic

When using medipack after a soldier has been injured 2 bugs appear :

- first when the soldier uses the medipack to heal another soldier it looks like he is trowing a grenade.

- second : For example the full health of a soldier is 60hp. Let's say he is injured and has 50hp. After using the medipack the bar is full but on the right it still shows 60/50hp

Share this post


Link to post
Share on other sites

the first is not a bug, it's just the animation assigned to that action. It's been that way for awhile.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0